Non linear systems of the type of the stationary Navier-Stokes system.

M. Giaquinta; G. Modica

Journal für die reine und angewandte Mathematik (1982)

  • Volume: 330, page 173-214
  • ISSN: 0075-4102; 1435-5345/e

How to cite

top

Giaquinta, M., and Modica, G.. "Non linear systems of the type of the stationary Navier-Stokes system.." Journal für die reine und angewandte Mathematik 330 (1982): 173-214. <http://eudml.org/doc/152411>.

@article{Giaquinta1982,
author = {Giaquinta, M., Modica, G.},
journal = {Journal für die reine und angewandte Mathematik},
keywords = {Legendre-Hadamard condition; stationary Navier-Stokes systems; regularity up to the boundary; Neumann problem},
pages = {173-214},
title = {Non linear systems of the type of the stationary Navier-Stokes system.},
url = {http://eudml.org/doc/152411},
volume = {330},
year = {1982},
}

TY - JOUR
AU - Giaquinta, M.
AU - Modica, G.
TI - Non linear systems of the type of the stationary Navier-Stokes system.
JO - Journal für die reine und angewandte Mathematik
PY - 1982
VL - 330
SP - 173
EP - 214
KW - Legendre-Hadamard condition; stationary Navier-Stokes systems; regularity up to the boundary; Neumann problem
UR - http://eudml.org/doc/152411
ER -

Citations in EuDML Documents

top
  1. Martin Fuchs, On minimizers with prescribed divergence
  2. Michael Bildhauer, Martin Fuchs, On the exterior problem in 2D for stationary flows of fluids with shear dependent viscosity
  3. Thierry Astruc, Existence of regular solutions for a one-dimensional simplified perfect-plastic problem
  4. Jens Frehse, Michael Růžička, On the regularity of the stationary Navier-Stokes equations
  5. J. Naumann, On a maximum principle for weak solutions of the stationary Stokes system
  6. Václav Mácha, On a generalized Stokes problem
  7. Wenge Hao, Salvatore Leonardi, Mark Steinhauer, Examples of discontinuous, divergence-free solutions to elliptic variational problems
  8. Alberto Valli, Periodic and stationary solutions for compressible Navier-Stokes equations via a stability method
  9. Hiroshi Kawabi, On a construction of weak solutions to non-stationary Stokes type equations by minimizing variational functionals and their regularity
  10. Paolo Maremonti, Remigio Russo, On the maximum modulus theorem for the Stokes system

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.